# SDR DHL2000803127

- Difficulty date: January 4, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING TO FUESLAGE FAIRING NR 704 DELAMINATED AT UPPER SKIN.  REMOVED FASTENERS AND DELAMINATED PANEL IAW SRM 51-1-2A PAGE 4.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8 PAGE 11 & 12.  INSTALLED OVERHAULED PANEL AND SECURED WITH SOLID RIVETS IAW SRM 51-1-2 PAGE 7.
